# SDR CHQA200900081

- Difficulty date: March 14, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N566RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145691
- Aircraft time: 16,509 hours, 13,030 cycles
- Engine: Allsn AE3007A
- Engine time: 20,320 hours, 15,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 15244
- Condition: Discharged
- Location: Emergency Lights
- Part time: 20,723 hours, 16,669 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE OVERWING EMERGENCY LIGHTS WERE FOUND TO BE INOP.  THE NR 4 EMERGENCY LIGHT BATTERY WAS REPLACED AND THE EMERGENCY LIGHT SYSTEM OPERATED NORMALLY.
